Vol. 238, No. 2, 2008

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The equivariant Chow rings of quot schemes
201–232

Tom Braden, Linda Chen and Frank Sottile

Topological complexity of basis-conjugating automorphism groups
233–248

Daniel C. Cohen and Goderdzi Pruidze

Rigidity of representations in SO(4,1) for Dehn fillings on 2-bridge knots
249–274

Stefano Francaviglia and Joan Porti

Univalence of equivariant Riemann domains over the complexifications of rank-one Riemannian symmetric spaces
275–330

Laura Geatti and Andrea Iannuzzi

An invariant supertrace for the category of representations of Lie superalgebras of type I
331–348

Nathan Geer and Bertrand Patureau-Mirand

The analogue of Büchi’s problem for cubes in rings of polynomials
349–366

Thanases Pheidas and Xavier Vidaux

A new general conjugate Bailey pair
367–385

Michael J. Rowell

The K-orbit of a normal element in a complex semisimple Lie algebra
387–398

Tin-Yau Tam and Wai-Shun Cheung